# SDR DALA2023110609138

- Difficulty date: November 3, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 27,971 hours, 3,597 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3329 AFTER JET BRIDGE REMOVED FROM A/C AT DEPARTURE F/A REPORTED R4 DOOR PRESSURE MESSAGE ON FAP. CORRECTIVE ACTION: DOOR BOTTLE UPLIFT C/O. (5018706)
